Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower Abdominal Pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi doc
Doctor :   Hello.
User :   i have severe lower abd. pain
Doctor :   Ok
Doctor :   Since when are you having it?
User :   wat to do
User :   morning
Doctor :   Can you mention your age, marital status, occupation?
Doctor :   which part of the abdomen is hurthing?
Doctor :   hurting
User :   32/m/narried/business
Doctor :   Ok
User :   below naval
Doctor :   Ok, to one side or in the middle?
User :   squizing type
Doctor :   Is the pain dull or sharp?
Doctor :   Ok
User :   one side
Doctor :   When was the last time you had your period?
User :   i am male
Doctor :   I suggest that you drink plenty of water at least 3-5
Doctor :   Ok
Doctor :   I am sorry
User :   o.k.
Doctor :   Did you have a kidney stone problem before?
User :   i didnt meet with my wife for 2 months r tis is proablem
Doctor :   I suggest that you take Tab. Meftal spas now after taking some light food and get a Ultrasound abdomen done.
Doctor :   No, that is not a problem
Doctor :   Meanwhile drink plenty of oral fluids
User :   i take tab.
Doctor :   Which tablet did you take?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor